Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 702326, 15 pages
http://dx.doi.org/10.1155/2014/702326
Research Article

Optimised ExpTime Tableaux for over Finite Residuated Lattices

College of Mechatronics Engineering and Automation, National University of Defense Technology, Changsha 410073, China

Received 25 June 2013; Accepted 16 December 2013; Published 7 April 2014

Academic Editor: Hector Pomares

Copyright © 2014 Jian Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Huang, Xinye Zhao, and Jianxing Gong, “Optimised ExpTime Tableaux for over Finite Residuated Lattices,” Journal of Applied Mathematics, vol. 2014, Article ID 702326, 15 pages, 2014. https://doi.org/10.1155/2014/702326.